# SDR AALA202209016890

- Difficulty date: August 31, 2022
- Submitted: September 1, 2022
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 66,751 hours, 30,436 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT DOOR ARMED SLIDE INDICATION WENT OUT IN CRUISE W/ DOOR STILL ARMED. MAINTENANCE FOUND THE RIGHT AFT ESCAPE SLIDE HANDLE PROXIMITY SWITCH (7WN2) OUT OF ADJUSTMENT AND ADJUSTED THE PROXIMITY SWITCH USING ECAM PER TSM 52-13-00-810-805. NO FAULTS NOTED AT THIS TIME.
